| Model Number |
TRUETRACK |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-6- passed expiration date test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with test results from results obtained of lo.The customer's expected fasting blood glucose test result range is 100 - 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, back to back blood test was not performed by the customer.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date is (b)(6) 2017; customer's test strips are expired - at the time of the call they are four months past the date first opened.The meter memory was reviewed for previous test result history: (b)(6).